# SDR ASAA2021122036968

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 27,905 hours, 8,949 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRT03593
- Condition: Damaged
- Location: #2 Engine
- Part time: 27,901 hours, 8,948 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CROSS BLEED ENGINE START FAILED TO GET ABOVE 6.0% N2. GROUNDED - YES. FOUND STARTER ON #2 ENGINE TO BE DAMAGED REMOVED & REPLACED STARTER ON #2 ENGINE IAW B737-900 AMM 80-11-01. PNEUMATIC LEAK CHECK GOOD AND IDLE POWER LEAK CHECK GOOD.
